Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 13, 2014, 8:50 AM CDT for Bexar County, Texas. It took effect at May 13, 2014, 12:53 PM CDT. It was in force for 91 min.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 8:50 AM CDT (13:50 UTC)
- In effect from
- May 13, 2014, 12:53 PM CDT
- Expired
- May 13, 2014, 2:24 PM CDT
- In force
- 91 min
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 15.01 ft at May 13, 2014, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
697
WGUS44 KEWX 131350
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 AM CDT TUE MAY 13 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
MEDINA RIVER...SALADO CREEK...SAN ANTONIO RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-140750-
/O.NEW.KEWX.FL.W.0001.140513T1617Z-140514T1828Z/
/SAAT2.1.ER.140513T1617Z.140513T1800Z.140514T0628Z.NO/
850 AM CDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE MEDINA RIVER AT HWY 281.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 22.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-140648-
/O.NEW.KEWX.FL.W.0002.140513T1722Z-140514T0648Z/
/SACT2.1.ER.140513T1722Z.140513T1800Z.140513T1848Z.NO/
850 AM CDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM TUESDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 18.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
TXC029-493-140749-
/O.NEW.KEWX.FL.W.0003.140513T1350Z-140514T2226Z/
/ELMT2.1.ER.140513T1157Z.140514T0000Z.140514T1026Z.NO/
850 AM CDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM TUESDAY THE STAGE WAS 37.2 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.3 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
SAN ANTONIO RIVER
HWY 281 16 20 16.1 TUE 08 AM 17.7 4.5 3.0 2.9 2.8
SALADO CREEK AT 15 18 14.1 TUE 08 AM 8.2 6.3 6.4 6.4 6.4
ELMENDORF 33 35 37.2 TUE 08 AM 34.3 14.3 11.0 10.8 10.6
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$2 follow-up statements
675
WGUS84 KEWX 131436
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
936 AM CDT TUE MAY 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
MEDINA RIVER AT HWY 281 AFFECTING BEXAR COUNTY
SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-140836-
/O.EXT.KEWX.FL.W.0001.140513T1644Z-140514T1828Z/
/SAAT2.1.ER.140513T1644Z.140513T1800Z.140514T0628Z.NO/
936 AM CDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT HWY 281.
* AT 9:15 AM TUESDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 22.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-140609-
/O.EXT.KEWX.FL.W.0002.140513T1753Z-140514T0609Z/
/SACT2.1.ER.140513T1753Z.140513T1800Z.140513T1809Z.NO/
936 AM CDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 9:15 AM TUESDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 18.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
$$
TXC029-493-140836-
/O.CON.KEWX.FL.W.0003.000000T0000Z-140514T2226Z/
/ELMT2.1.ER.140513T1157Z.140514T0000Z.140514T1026Z.NO/
936 AM CDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 8:30 AM TUESDAY THE STAGE WAS 37.2 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.3 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
SAN ANTONIO RIVER
HWY 281 16 20 15.6 TUE 09 AM 17.7 4.5 3.0 2.9 2.8
SALADO CREEK AT 15 18 14.4 TUE 09 AM 8.2 6.3 6.4 6.4 6.4
ELMENDORF 33 35 37.2 TUE 08 AM 34.3 14.3 11.0 10.8 10.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$897
WGUS84 KEWX 131924
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE MAY 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
MEDINA RIVER AT HWY 281 AFFECTING BEXAR COUNTY
SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-131954-
/O.CAN.KEWX.FL.W.0001.000000T0000Z-140514T1828Z/
/SAAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM CDT TUE MAY 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MEDINA RIVER AT HWY 281.
* AT 1:15 PM TUESDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET. THE RIVER WILL
FALL TO 9.1 FEET BY 7 AM WEDNESDAY.
$$
TXC029-131954-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-140514T0609Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
224 PM CDT TUE MAY 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 1:15 PM TUESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.0 FEET. THE RIVER WILL
FALL TO 7.9 FEET BY 7 AM WEDNESDAY.
$$
TXC029-493-141324-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-140514T1412Z/
/ELMT2.1.ER.140513T1157Z.140513T1530Z.140514T0212Z.NO/
224 PM CDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 1:30 PM TUESDAY THE STAGE WAS 37.0 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND
BELOW SAN ANTONIO TO BELOW FLORESVILLE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
SAN ANTONIO RIVER
HWY 281 16 20 12.1 TUE 1 PM 9.1 3.7 2.8 2.8 2.8
SALADO CREEK AT 15 18 14.9 TUE 1 PM 7.9 6.3 6.2 6.2 6.2
ELMENDORF 33 35 37.0 TUE 1 PM 31.8 13.3 10.4 10.4 10.4
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 13, 6:36 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 13, 6:36 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 636 AM CDT TUE MAY 13 2014 .AVIATION... UPPER LEVEL TROF WILL CONTINUE TO MOVE EAST ACROSS THE REGION TODAY AND TONIGHT. COLD FRONT HAS MOVED SOUTH WITH NORTHERLY FLOW EXPECTED. WITH THE UPPER LEVEL TROF STILL TO THE WEST...SHOWERS AND THUNDERSTORMS WILL CONTINUE WITH LIGHT TO MODERATE RAINFALL. CURRENT RADAR TRENDS ARE SHOWING INCREASING SHOWERS AND THUNDERSTORMS TO THE WEST OF HIGHWAY 281. EXPECT THIS TREND TO CONTINUE THIS MORNING AS THE CONVECTION MOVES EAST. MVFR CIGS WILL REMAIN ACROSS MOST OF THE AREA THROUGH TODAY. KDRT WILL HAVE VFR CONDITIONS WITH OCCASIONAL MVFR CIGS IN SHOWERS OR THUNDERSTORMS. EXPECT NORTHERLY WINDS 15 TO 25 KNOTS. WINDS DECREASE TO NEAR 10 KNOTS AFTER SUNSET THIS EVENING THEN INCREASE AGAIN AFTER 15Z WED. && .PREV DISCUSSION... /ISSUED 338 AM CDT TUE MAY 13 2014/ SHORT TERM (TODAY THROUGH WEDNESDAY)... THE CONVECTIVE PORTION OF THE MCS HAS CLEARED SOUTH CENTRAL TEXAS EARLY THIS MORNING...WITH A LARGE TRAILING STRATIFORM REGION STILL BRINGING RAIN ROUGHLY ALONG AND EAST OF U.S. HIGHWAY 281. EXPECT THE STRATIFORM REGION TO CONTINUE MOVING EAST AND EVAPORATING ON IT/S WESTERN EDGE. RAINFALL AMOUNTS OF 1-3 INCHES...WITH ISOLATED TOTALS AS HIGH AS 4.95 AT CISTERN...OCCURRED FROM SUNSET TO THE CURRENT TIME. THE SLOW PROGRESSION OF THE UPPER TROUGH...UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF A JET STREAK...AND THE DELAYED ARRIVAL OF THE MAIN COLD/DRY SURFACE HIGH PUSH ALL POINT TOWARD 20-30 POPS FOR SHOWERS THIS AFTERNOON AND TONIGHT. ALSO INCLUDED ISOLATED THUNDERSTORMS AS MID-LEVEL LAPSE RATES ARE STILL STEEP. THE CHANCES FOR RAIN WILL SUBSTANTIALLY END BY SUNRISE WEDNESDAY EXCEPT FOR THE EXTREME EASTERN COUNTIES. DRY AIR WILL FILTER INTO THE AREA ON WEDNESDAY...BRINGING SUNNY SKIES AND SEASONALLY COOL CONDITIONS. LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... HIGH PRESSURE WILL BRING CHAMBER OF COMMERCE WEATHER THURSDAY THROUGH SATURDAY...WITH LOW HUMIDITY...COOL MORNINGS...AND MILD AFTERNOONS. MOIST GULF RETURN FLOW BEGINS SATURDAY NIGHT AND WILL CONTINUE INTO EARLY NEXT WEEK. LONGER RANGE MODEL SOLUTIONS CONTINUE TO ADVERTISE A FAIRLY LARGE AND SEASONALLY FAR SOUTH LONGWAVE TROUGH OVER THE INTERMOUNTAIN WEST. THAT SCENARIO IS FAVORABLE FOR SEVERE STORMS AS SOUTH CENTRAL TEXAS WOULD BE IN THE GENERAL ASCENT REGION AHEAD OF THE TROUGH AXIS FOR 2-3 DAYS DURING THE MIDDLE OF NEXT WEEK. HYDROLOGY... MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER LOW-LYING SPOTS IN URBAN AREAS SHOULD END BY MID-MORNING. MANY CREEKS AND RIVERS IN METRO SAN ANTONIO...AND THE SAN GABRIEL RIVER NEAR GEORGETOWN... ARE AT OR WILL REACH BANKFULL THIS MORNING...THEN CREST BY EARLY AFTERNOON BEFORE FALLING. NO SIGNIFICANT FLOOD IMPACTS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 55 72 49 80 / 40 30 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 67 51 73 44 79 / 40 30 - 0 0 NEW BRAUNFELS MUNI AIRPORT 68 53 75 46 81 / 30 30 - 0 0 BURNET MUNI AIRPORT 64 53 72 47 79 / 30 30 - 0 0 DEL RIO INTL AIRPORT 70 55 77 54 84 / 30 20 - 0 0 GEORGETOWN MUNI AIRPORT 66 52 72 46 79 / 40 30 - 0 0 HONDO MUNI AIRPORT 70 54 76 47 82 / 20 20 - 0 0 SAN MARCOS MUNI AIRPORT 66 52 73 46 79 / 40 30 - 0 0 LA GRANGE - FAYETTE REGIONAL 68 56 72 48 79 / 40 30 20 0 0 SAN ANTONIO INTL AIRPORT 69 56 74 50 82 / 30 30 - 0 0 STINSON MUNI AIRPORT 69 56 75 50 82 / 30 30 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...26 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 13, 6:03 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 AM CDT TUE MAY 13 2014 TXZ171>173-183>194-202>209-217>225-228-141115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 603 AM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 13, 7:51 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 SW HENLY 30.15N 98.28W
05/13/2014 M5.70 INCH BLANCO TX COCORAHS
&&
EVENT NUMBER EWX1400457
CVPLocal storm report, May 13, 7:56 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 ENE WIMBERLEY 30.02N 98.02W
05/13/2014 M4.75 INCH HAYS TX COCORAHS
&&
EVENT NUMBER EWX1400458
CVPLocal storm report, May 13, 7:57 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
757 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 10 NW LLANO 30.85N 98.79W
05/12/2014 E0.25 INCH LLANO TX CO-OP OBSERVER
PEA SIZED HAIL ONGOING.
0629 PM HAIL 1 N LLANO 30.77N 98.67W
05/12/2014 E0.25 INCH LLANO TX PUBLIC
A BIT OF PEA SIZED HAIL FELL WITH LOTS OF RAIN.
0646 PM HAIL 6 N MOUNTAIN HOME 30.25N 99.38W
05/12/2014 E0.25 INCH KERR TX COCORAHS
RAIN JUST BEGINNING...BIT OF PEA SIZED HAIL MIXED IN.
0718 PM HAIL 4 WSW HARPER 30.28N 99.30W
05/12/2014 E1.00 INCH KERR TX AMATEUR RADIO
QUARTER SIZE HAIL WITH VERY HEAVY RAIN. 1.00 INCH OVER
THE LAST 45 MINUTES.
0730 PM HAIL 1 W HARPER 30.30N 99.27W
05/12/2014 E0.50 INCH GILLESPIE TX COCORAHS
PEA TO MARBLE SIZED HAIL MIXED WITH VERY HEAVY RAIN AND
SOME GUSTY WINDS.
0741 PM HAIL INGRAM 30.08N 99.24W
05/12/2014 E0.70 INCH KERR TX PUBLIC
MARBLE TO DIME SIZE HAIL REPORTED IN INGRAM.
0752 PM HAIL INGRAM 30.08N 99.24W
05/12/2014 E0.25 INCH KERR TX PUBLIC
PEA SIZED HAIL FALLING IN INGRAM.
0800 PM HAIL KERRVILLE 30.04N 99.14W
05/12/2014 E0.25 INCH KERR TX TRAINED SPOTTER
FEW MINUTES OF PEA SIZE HAIL...HAS NOW LET UP.
0902 PM HAIL 4 NW ROUND ROCK 30.56N 97.72W
05/12/2014 E0.50 INCH WILLIAMSON TX TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL. ONLY LASTED ABOUT A MINUTE.
1041 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/12/2014 TRAVIS TX CITY OFFICIAL
LOW WATER CROSSINGS AT 15TH AND RED RIVER AND AT 3523
MCNEIL DRIVE IN AUSTIN CLOSED DUE TO FLOODING.
1055 PM FLASH FLOOD 1 ENE CREEDMOOR 30.10N 97.73W
05/12/2014 TRAVIS TX PUBLIC
MAHA CREEK AT 1327 AND EVELYN ROAD IS FLOODING OVER THE
ROADWAY.
1059 PM HAIL 6 SSE SAN ANTONIO 29.35N 98.44W
05/12/2014 E0.70 INCH BEXAR TX TRAINED SPOTTER
DIME SIZED HAIL...NOT ACCUMULATING.
1107 PM HEAVY RAIN 6 WSW BOERNE 29.77N 98.83W
05/12/2014 M3.02 INCH KENDALL TX COCORAHS
3.02 INCHES IN 70 MINUTES.
1136 PM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
05/12/2014 BEXAR TX BROADCAST MEDIA
TXDOT CLOSING THE LOWER LEVELS OF I-35 IN DOWNTOWN DUE
TO FLOODING.
1213 AM TSTM WND DMG 5 SSE SOMERSET 29.15N 98.63W
05/13/2014 ATASCOSA TX PUBLIC
A FEW TREE LIMBS DOWN.
1215 AM FLASH FLOOD 4 NNW DRIPPING SPRINGS 30.24N 98.12W
05/13/2014 HAYS TX COUNTY OFFICIAL
BELL SPRINGS ROAD AT BARTON CREEK HAS .75 FEET OF WATER
OVER THE ROAD. REPORT FROM HAYSINFORMED.COM. CORRECTED
APPROX. EVENT CLOSING TIME.
1230 AM HEAVY RAIN 3 W LEMING 29.07N 98.53W
05/13/2014 M4.75 INCH ATASCOSA TX AMATEUR RADIO
RECEIVED 4.75 INCHES OF RAIN IN 90 MINUTES
0103 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
05/13/2014 BEXAR TX COUNTY OFFICIAL
SEVERAL LANE CLOSURES ON BOTH THE NORTH AND SOUTH SIDE
OF SAN ANTONIO DUE TO FLOODING.
0109 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
05/13/2014 COMAL TX EMERGENCY MNGR
8 ROADS WITHIN NEW BRAUNFELS CITY LIMITS HAVE BEEN
CLOSED AND BARRICADED DUE TO FLOODING
0400 AM HEAVY RAIN 3 NNE NEW BRAUNFELS 29.74N 98.10W
05/13/2014 M2.67 INCH COMAL TX COCORAHS
0440 AM HEAVY RAIN 2 NE MULDOON 29.84N 97.04W
05/13/2014 M3.32 INCH FAYETTE TX MESONET
0441 AM HEAVY RAIN 5 SE CISTERN 29.77N 97.16W
05/13/2014 M5.42 INCH FAYETTE TX MESONET
0441 AM HEAVY RAIN 4 SSE AUSTIN 30.22N 97.71W
05/13/2014 M4.69 INCH TRAVIS TX MESONET
0441 AM HEAVY RAIN 6 NNW CAMP SWIFT 30.27N 97.33W
05/13/2014 M3.88 INCH BASTROP TX MESONET
0442 AM HEAVY RAIN HENLY 30.20N 98.22W
05/13/2014 M4.72 INCH HAYS TX MESONET
0442 AM HEAVY RAIN 3 NNW AUSTIN BERGSTROM 30.26N 97.71W
05/13/2014 M4.45 INCH TRAVIS TX MESONET
0456 AM HEAVY RAIN 3 WSW GIDDINGS 30.17N 96.97W
05/13/2014 M3.34 INCH LEE TX MESONET
0456 AM HEAVY RAIN 10 N HARPER 30.44N 99.25W
05/13/2014 M3.29 INCH GILLESPIE TX MESONET
0456 AM HEAVY RAIN 7 NE LOCKHART 29.95N 97.59W
05/13/2014 M3.02 INCH CALDWELL TX MESONET
0457 AM HEAVY RAIN 4 SE PEDERNALES FALLS S 30.27N 98.20W
05/13/2014 M3.77 INCH HAYS TX MESONET
0503 AM HEAVY RAIN 4 NE PFLUGERVILLE 30.48N 97.57W
05/13/2014 M4.08 INCH TRAVIS TX MESONET
0509 AM HEAVY RAIN 3 SW HUTTO 30.52N 97.58W
05/13/2014 M4.22 INCH WILLIAMSON TX MESONET
0516 AM HEAVY RAIN 5 E MOUNTAIN HOME 30.17N 99.28W
05/13/2014 M2.81 INCH GILLESPIE TX MESONET
0520 AM HEAVY RAIN 5 SW SAN ANTONIO 29.37N 98.54W
05/13/2014 M3.50 INCH BEXAR TX COCORAHS
0529 AM HEAVY RAIN 5 NNW LULING 29.75N 97.68W
05/13/2014 M2.37 INCH CALDWELL TX NWS EMPLOYEE
0534 AM HEAVY RAIN 5 NE BASTROP 30.16N 97.25W
05/13/2014 M3.47 INCH BASTROP TX COCORAHS
24 HOUR TOTAL
0542 AM HEAVY RAIN 1 SSW LIVE OAK 29.54N 98.35W
05/13/2014 M2.34 INCH BEXAR TX COCORAHS
24 HOUR TOTAL
0545 AM HEAVY RAIN 5 NE SEGUIN 29.63N 97.91W
05/13/2014 M3.12 INCH GUADALUPE TX COCORAHS
0549 AM HEAVY RAIN 3 ENE ONION CREEK 30.15N 97.74W
05/13/2014 M3.00 INCH TRAVIS TX COCORAHS
24 HOUR TOTAL
0625 AM HEAVY RAIN 6 SSE AUSTIN 30.19N 97.70W
05/13/2014 M4.15 INCH TRAVIS TX COCORAHS
0629 AM HEAVY RAIN 2 SW ROUND ROCK 30.50N 97.70W
05/13/2014 M3.75 INCH WILLIAMSON TX COCORAHS
24 HOUR TOTAL
0647 AM HEAVY RAIN 7 SE SMITHVILLE 29.94N 97.07W
05/13/2014 M6.42 INCH FAYETTE TX COCORAHS
0648 AM HEAVY RAIN ROUND TOP 30.06N 96.70W
05/13/2014 M5.40 INCH FAYETTE TX COCORAHS
0700 AM HEAVY RAIN 6 N SAN MARCOS 29.97N 97.93W
05/13/2014 M4.10 INCH HAYS TX COCORAHS
0700 AM HEAVY RAIN 1 S BRUSHY CREEK 30.50N 97.74W
05/13/2014 M7.40 INCH WILLIAMSON TX COCORAHS
0700 AM HEAVY RAIN 5 SW HENLY 30.15N 98.28W
05/13/2014 M5.70 INCH BLANCO TX COCORAHS
0700 AM HEAVY RAIN 5 ENE WIMBERLEY 30.02N 98.02W
05/13/2014 M4.75 INCH HAYS TX COCORAHS
&&
EVENT NUMBER EWX1400412 EWX1400413 EWX1400414 EWX1400415 EWX1400418
EWX1400416 EWX1400417 EWX1400419 EWX1400420 EWX1400421 EWX1400422
EWX1400423 EWX1400424 EWX1400425 EWX1400426 EWX1400430 EWX1400427
EWX1400428 EWX1400429 EWX1400431 EWX1400441 EWX1400433 EWX1400435
EWX1400438 EWX1400434 EWX1400436 EWX1400440 EWX1400442 EWX1400443
EWX1400439 EWX1400437 EWX1400432 EWX1400445 EWX1400446 EWX1400444
EWX1400449 EWX1400447 EWX1400451 EWX1400448 EWX1400450 EWX1400452
EWX1400453 EWX1400454 EWX1400455 EWX1400456 EWX1400457 EWX1400458
CVPLocal storm report, May 13, 8:04 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NW SERENADA 30.72N 97.72W
05/13/2014 M4.58 INCH WILLIAMSON TX COCORAHS
&&
EVENT NUMBER EWX1400459
CVPLocal storm report, May 13, 8:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN 6 SSE SAN ANTONIO 29.35N 98.45W
05/13/2014 M4.46 INCH BEXAR TX ASOS
STINSON AIRPORT 24 HOUR TOTAL
&&
EVENT NUMBER EWX1400460
CVPLocal storm report, May 13, 8:23 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 AM CDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HEAVY RAIN 5 E NEW BRAUNFELS 29.70N 98.03W
05/13/2014 M3.18 INCH GUADALUPE TX NWS OFFICE
&&
EVENT NUMBER EWX1400461
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:25 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 35 min |
| May 12, 8:09 PM CDT | Special Weather Statement | EWX | Kerr | 51 min |
| May 12, 9:01 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 12, 9:50 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| May 12, 10:09 PM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays | 3 hr |
| May 12, 10:17 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 12, 10:17 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
| May 12, 10:36 PM CDT | Areal Flood Advisory | EWX | Bexar | 114 min |
| May 12, 10:47 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 103 min |
| May 12, 10:52 PM CDT | Special Weather Statement | EWX | Bexar | 23 min |
| May 12, 11:10 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 12, 11:13 PM CDT | Special Weather Statement | EWX | Guadalupe, Wilson | 32 min |
| May 12, 11:18 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 12, 11:21 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Wilson | 2 hr |
| May 12, 11:26 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Kinney, Maverick, Medina, Uvalde and 1 more | 2 hr |
| May 12, 11:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 2 hr |
| May 12, 11:38 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 112 min |
| May 12, 11:40 PM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| May 12, 11:42 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
| May 12, 11:53 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays | 3 hr |
| May 13, 12:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette | 115 min |
| May 13, 12:11 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| May 13, 12:12 AM CDT | Special Weather Statement | EWX | Wilson | 48 min |
| May 13, 12:14 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Frio | 49 min |
| May 13, 12:37 AM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Gonzales, Lee | 113 min |
| May 13, 12:41 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 64 min |
| May 13, 12:48 AM CDT | Areal Flood Advisory | EWX | Karnes, Wilson | 2 hr |
| May 13, 12:56 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 2 hr |
| May 13, 1:08 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Wilson | 3 hr |
| May 13, 1:15 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 60 min |
| May 13, 1:39 AM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| May 13, 1:54 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| May 13, 2:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 13, 8:50 AM CDT | River Flood Warning | EWX | Bexar | 6 hr |
| May 13, 8:50 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 13 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.